MAUDE Adverse Event Report: ETHICON INC. ETHICON; SYRINGE, PISTON

ETHICON INC. ETHICON; SYRINGE, PISTON
Model Number 6371339050
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/12/2018
Type of Reportable Event Malfunction
Event or Problem Description
Evicel would not draw up into the syringes.

Brand Name
ETHICON
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
ETHICON INC.
route 22 west
po box 151
somerville NJ 08876
MDR Report Key7475355
Report Number7475355
Device Sequence Number13734123
Product Code FMF
UDI-Device Identifier10705031007239
UDI-Public(01)10705031007239
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/24/2018
Report Date (Section F) 04/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date10/31/2020
Device Model Number6371339050
Device Catalogue Number6371339050
Device Lot Number170131 AND 1070132
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Device Age1 DY
Event Location Hospital
Date Report to Manufacturer04/24/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/01/2018
Patient Sequence Number1
Patient Age61 YR
Patient Weight96
Date Report Sent to FDA04/24/2018